On Tests for Threshold type Nonlinearity in Irregularly Spaced Time Series

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)177-194
Journal / PublicationJournal of Statistical Computation and Simulation
Publication statusPublished - 1990


Formulating the model first in continuous time, we have developed a state space approach to the problem of testing for threshold-type nonlinearity when the data are irregularly spaced.

Bibliographic Note

Research Unit(s) information for this publication is provided by the author(s) concerned.